# SDR COMA0160286

- Difficulty date: February 26, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 12,689 hours, 11,879 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MACH TRIM AND STAB TRIM CAUTION MESSAGE.  COULD NOT DUPLICATE.  SYSTEM TEST NORMAL.  NO FAULTS CODES IN COMPUTER.
